Universidad Complutense de Madrid
E-Prints Complutense

On duality between K- and J-spaces

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Fernández-Martínez, Pedro and Martínez, Antón and Raynaud, Yves (1999) On duality between K- and J-spaces. Proceedings of the Edinburgh Mathematical Society, 42 (1). pp. 43-63. ISSN 0013-0915

[img] PDF
Restringido a Repository staff only

624kB

Official URL: http://journals.cambridge.org/download.php?file=%2FPEM%2FPEM2_42_01%2FS0013091500020009a.pdf&code=cdfda9


URLURL Type
http://www.cambridge.org/Publisher


Abstract

We study the relationship between the dual of the #C-space defined by means of a polygon and the /-space
generated by the dual N-tuple. The results complete the research started in [4]. Special attention is paid to the
case when the N-tuple is formed by Banach lattices


Item Type:Article
Uncontrolled Keywords:K- and J-interpolation spaces; polygons; Banach lattice N-tuples; N-tuples of Banach spaces; duality between K- and J-spaces; Mathematics
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:15254
Deposited On:18 May 2012 09:25
Last Modified:14 Jun 2018 14:09

Origin of downloads

Repository Staff Only: item control page